Second-order Riesz transforms associated with magnetic Schrödinger operators

The Anh Bui, Fu Ken Ly*, Sibei Yang

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    Let A=-(1i∇-a)2+V be a magnetic Schrödinger operator on Rn, where a∈Lloc2(Rn)n and 0≤V∈Lloc1(Rn). We show that Lp(Rn) boundedness of LjLkA-1 and VA-1 for some interval of p automatically implies boundedness of the same operators and their commutators on Lwp(Rn) for certain Muckenhoupt weights w, and on the Musielak-Orlicz Hardy type spaces.

    Original languageEnglish
    Pages (from-to)1196-1218
    Number of pages23
    JournalJournal of Mathematical Analysis and Applications
    Volume437
    Issue number2
    DOIs
    Publication statusPublished - 15 May 2016

    Keywords

    • Magnetic Schrödinger operator
    • Musielak-Orlicz Hardy space
    • Riesz transform
    • Commutator
    • Muckenhoupt weight

    Fingerprint Dive into the research topics of 'Second-order Riesz transforms associated with magnetic Schrödinger operators'. Together they form a unique fingerprint.

    Cite this